Global in time solution to the Hele-Shaw problem with a change of topology

Anvarbek M. Meirmanov, Boris Zaltzman

Research output: Contribution to journalArticlepeer-review

14 Scopus citations

Abstract

The existence of classical solutions with a free boundary changing its topology in time is proved for the multi-dimensional Hele-Shaw problem. We prove that, if some symmetry and monotonicity conditions on the problem data hold, then a cusp, arising at the contact between two free boundary components, disappears instantly and the free boundary becomes smooth and singly-connected.

Original languageEnglish
Pages (from-to)431-447
Number of pages17
JournalEuropean Journal of Applied Mathematics
Volume13
Issue number4
DOIs
StatePublished - 1 Aug 2002

Fingerprint

Dive into the research topics of 'Global in time solution to the Hele-Shaw problem with a change of topology'. Together they form a unique fingerprint.

Cite this